# SDR DHL2004804529

- Difficulty date: July 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- Engine: Ge CFM562C
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Aileron
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 0848: REPAIR OF DENT AND BROKEN CRACK TO RT WING IB AILERON UPPER PLATING AT XW 563.000 PERFORMED MAJOR REPAIR IAW ED-EDW 27-1, DWG W27-R01 REV IR. REMOVED EXISTING FASTENERS ON AREA IAW SRM 51-1-21 PG. 1, SRM 51-1-20D PG. 21. TRIMMED OUT DAMAGED AREA IAW DWG W27-R01, EDW 27-1. FABRICATED FILLER AND DOUBLER (AL 2024-T3 0.050) IAW DWG W27-R01, ED EDW 27-1. CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLER INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW DWG W27-R01, ED EDW 27-1, SRM 51-1-21 PG.1. FOR IB AILERON REBALANCE SEE NR 0896. FOR OPS CHECK SEE NR 0794.
